Alert archive / Virginia / Tornado Warnings in 2019
Tornado Warning 41, NWS Wakefield, VA
NWS Wakefield, VA issued this tornado warning at Apr 26, 2019, 4:21 PM EDT for Northampton County, Virginia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2019, 4:21 PM EDT (20:21 UTC)
- Expired
- Apr 26, 2019, 4:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Northampton County, VA
The radar
The Norfolk radar (KAKQ), 109 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:33 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
819
WFUS51 KAKQ 262021
TORAKQ
VAC131-262045-
/O.NEW.KAKQ.TO.W.0041.190426T2021Z-190426T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wakefield VA
421 PM EDT FRI APR 26 2019
The National Weather Service in Wakefield has issued a
* Tornado Warning for...
Northampton County in eastern Virginia...
* Until 445 PM EDT.
* At 421 PM EDT, a severe thunderstorm capable of producing a tornado
was located 12 miles east of Grand View, or 12 miles south of Cape
Charles, moving northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
Northampton County, including the following locations... Simpkins,
Capeville, Townsend, Kiptopeke State Park, Oyster, Cheapside,
Kiptopeke, Plantation, Dalbys and Eastville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3733 7570 3728 7577 3719 7577 3716 7581
3710 7588 3709 7592 3707 7594 3707 7599
3708 7600 3713 7600 3719 7603 3725 7605
3749 7578 3747 7577 3743 7579 3740 7576
3740 7575 3743 7576 3746 7575 3740 7567
TIME...MOT...LOC 2021Z 237DEG 42KT 3709 7605
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
ALBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Apr 26, 4:20 PM EDT, 1 minute earlier.
Area forecast discussion, Apr 26, 4:20 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
420 PM EDT Fri Apr 26 2019
.SYNOPSIS...
A strong cold front will cross the region late this afternoon
and push off the coast this evening. High pressure builds into
the area on Saturday. Low pressure tracks north of the area
Sunday.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 400 PM EDT Friday...
Have cancelled areas W of I-95 from the SVR TSTM Watch per
latest conditions.
SVR Watch Tornado watch in effect for the Northern Neck and
lower Eastern Shore (through 9 pm) and Severe Tstm Watch in
effect for the remainder of the area mainly E of I-95 remains in
effect through 9 pm. However, the latest analysis suggests that
much of this will be able to be cancelled several hrs earlier.
This is especially true for the I-95 corridor on west given that
the primary line of tstms has just passed through and dropped
sfc temperatures into the upper 50s to lower 60s with showers
continuing well off to the west and no real chance for the
airmass to destabilize. Will wait for the line currently
developing between Roanoke and Lynchburg to pass through before
dropping the watch.
Farther east expect somewhat more favorable conditions for some
additional severe weather. Have already had some severe WX with
large hail and strong winds over SE VA/NE NC. This region has
once again started to heat back up with a few hrs of partial
sunshine so storms may tend to strengthen as they move east
closer to the coast over the next few hrs as the actual cold
front moves across. Shear will still be fairly impressive with
strong pressure falls as the front pushes through (MSLP falling
to <995 mb). This could keep the sfc winds backed to ~170 to 190
degrees as H85 to H7 winds are SW at 50+ kt. Would anticipate
best threat for isolated tornadoes to be for the eastern 1/3 of
the CWA, with mainly a straight line wind and hail threat
elsewhere.
The front pushes off the coast between 22Z and ~00Z (taking any
lingering severe threat offshore by that time). Models show
some moisture lingering behind the fropa for sct showers mainly
along and E of I-95 through the late evening hours as the upper
cold pool moves in from the W. Would not expect any of this to
be severe, but some gusty winds and even small hail will be
possible. Clearing across the west with enough CAA to allow dew
points to drop into the 30s. Look for overnight lows to range
from the lower 40s in the far W/NW to the lower 50s along the
SE coast.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
As of 315 AM EDT Friday...
High pressure builds into the sern states Sat behind the departing
low. Mostly sunny and rather breezy with lower humidity. West winds
become gusty btwn 20-30 mph. Highs upr 60s-lwr 70s. Mstly clr Sat
eve with increasing clouds after midnite. A few showers psbl
late across the nwrn zones. Lows upr 40s nw to low-mid 50s se.
Next quick moving system tracks north of the local area Sun. This
will bring more clouds and slight chc PoPs across the north Sun
morning, then dry with decreasing clouds in the afternoon. a
period of more clouds and a 20% PoP to nrn areas early Sunday.
Highs in the mid-upr 70s except lwr 80s se. Mstly clr and cool
Sun night. Lows in the 40s to lwr 50s se.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 400 PM EDT Friday...
High pressure will move off the coast Monday and winds will turn out
of the south. A frontal boundary will stall just north of the area
Wed-Fri. A few waves of low pressure will move along the boundary
bring a chance of showers, mostly north of the CWA. With the
uncertainty of the location of the boundary, slight Pops (20-40%)
were kept in. Guidance is now showing a backdoor cold front
moving through the MD Eastern Shore Thursday and Friday. The
forecast will have highs in the low to mid 80s each day (70s for
the MD Eastern Shore) and lows in the upper 50s to low 60s.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
As of 200 PM EDT Friday...
Gusty S to SW winds to 20-30 kt this aftn even outside of convection,
with potential for strong to severe winds in tstms through about
21Z W of I-95 and to around 00Z along the coast. Tempo IFR/MVFR
in showers and tstms through 00Z, otherwise improving conditions
with winds shifting to the WNW and remaining gusty up to 25-30
kt. Mostly sunny Sat but with W winds continuing to gust to
25-30 kt through ~18Z/Sat.
OUTLOOK... VFR/dry Sat night. On Sunday, low pressure passing by
mainly to our N will have winds shift to the S/SW then to the
NW. More clouds but VFR conditions will prevail. VFR conditions
continue Mon.
&&
.MARINE...
As of 400 AM EDT Friday...
A warm front will lift north of the area this morning, with the
entire waters becoming SSW and increasing to 10-20 kt, as a cold
front start to approach fm the west. The cold front will cross
the region this aftn and evening. Ahead of the front, SSW winds
will increase to 15 to 25 knots over a majority of the waters
by this aftn. In addition to the breezy conditions out ahead of
the front, showers and thunderstorms (some strong to severe)
will develop and cross the waters this aftn and evening. These
storms may produce damaging wind gusts and Special Marine
Warnings may be needed for these storms.
The front crosses the waters this evening into early tonight,
with winds shifting to the W then NW behind the boundary. Strong
NW or W winds 15-25 kt with gusts to around 30 knots will be
common tonight into Sat morning. Winds may briefly gust to 35
knots over the northern most coastal waters early Sat morning,
however these will likely be brief and confined to mainly out 20
nm, thus no Gale headlines at this time. Expect a slow diminishing
trend in winds during the remainder of Sat, as low pressure moves
farther away to the NNE and high pressure builds back over the
southeast states. All SCA's should be allowed to expire by Sat
evening.
Sub-SCA conditions are expected late Sat into Sun morning, as
high pressure moves farther out to sea. Low pressure will pass
by just to the north of the region during Sun, dragging another
cold front across the area. This may bring another period of
SCA conditions, esply Sun night into Mon morning, as winds turn
to the N or NE behind the front. Calmer marine conditions are
anticipated for Mon aftn into Tue.
In additions to the gusty conditions Fri evening into Sat,
waves/seas will also be on the increase. Seas build to 4 to 7
feet with seas as high as 8 feet across the north and out 20 nm.
Waves in the bay build to around 3 to 4 feet. Seas diminish
through the day on Sat.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 4 PM EDT Saturday for ANZ630>632-
634>638-650-652-654.
Small Craft Advisory until 1 PM EDT Saturday for ANZ633-656-
658.
&&
SYNOPSIS...LKB
NEAR TERM...LKB
SHORT TERM...LKB
LONG TERM...CP
AVIATION...MPR/CP
MARINE...AJBHazardous weather outlook, Apr 26, 4:06 PM EDT, 15 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 406 PM EDT Fri Apr 26 2019 NCZ012>017-030>032-102-VAZ081>090-092-093-095>098-517>525-272015- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Prince George- Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville- Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth- Suffolk-Chesapeake-Virginia Beach-Western King William- Eastern King William-Western King and Queen-Eastern King and Queen- Western Essex-Eastern Essex-York-Newport News-Hampton/Poquoson- 406 PM EDT Fri Apr 26 2019 ...SEVERE THUNDERSTORM WATCH 106 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast North Carolina, east central Virginia, eastern Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021>025-VAZ075>078-099-100-272015- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Westmoreland-Richmond-Northumberland-Lancaster-Accomack-Northampton- 406 PM EDT Fri Apr 26 2019 ...TORNADO WATCH 105 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Maryland, east central Virginia, eastern Virginia and southeast Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ048-060>062-064>069-079-080-509>516-272015- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg- Lunenburg-Nottoway-Amelia-Powhatan-Brunswick-Dinwiddie- Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover- Western Chesterfield-Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- 406 PM EDT Fri Apr 26 2019 This Hazardous Weather Outlook is for central Virginia, north central Virginia and south central Virginia. .DAY ONE...Tonight. Showers with gusty winds up to 40 mph will continue this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LKB
In the hours before
Local storm report, Apr 26, 4:03 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
403 PM EDT FRI APR 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 2 S MOUNTCASTLE 37.42N 77.09W
04/26/2019 CHARLES CITY VA 911 CALL CENTER
&&Local storm report, Apr 26, 4:06 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
406 PM EDT FRI APR 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL CRITTENDEN 36.91N 76.50W
04/26/2019 M1.00 INCH CITY OF SUFFOLK VA PUBLIC
&&
AJBLocal storm report, Apr 26, 4:10 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
410 PM EDT FRI APR 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM MARINE TSTM WIND 4 SW RALEIGH TERRACE 36.96N 76.42W
04/26/2019 M61 MPH ANZ638 VA MESONET
MESONET STATION DOMV2 DOMINION TERMINAL.
&&Local storm report, Apr 26, 4:11 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
411 PM EDT FRI APR 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND GST DOWNTOWN SUFFOLK 36.73N 76.58W
04/26/2019 M59 MPH CITY OF SUFFOLK VA MESONET
MESONET STATION DW5558 SUFFOLK.
&&Local storm report, Apr 26, 4:12 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
412 PM EDT FRI APR 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM MARINE TSTM WIND 7 SW FISHERMANS ISLAND 37.04N 76.08W
04/26/2019 M51 MPH ANZ632 VA MESONET
MESONET STATION XBBT THIRD ISLAND.
&&Special weather statement, Apr 26, 4:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
421 PM EDT FRI APR 26 2019
NCZ012-013-VAZ092-262100-
Hertford-Northampton-Southampton-
421 PM EDT FRI APR 26 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NORTHAMPTON...
NORTHWESTERN HERTFORD AND SOUTHEASTERN SOUTHAMPTON COUNTIES AND THE
CITY OF FRANKLIN...
At 421 PM EDT, a strong thunderstorm was located near Conway, or 9
miles north of Rich Square, moving northeast at 40 mph.
Wind gusts in excess of 40 mph are possible with this storm.
Locations impacted include...
Franklin, Murfreesboro, Courtland, Rich Square, Boykins, Chowan
University, Conway, Woodland, Newsoms, Como, Hunterdale, Jackson,
Severn, Lasker, Branchville, Milwaukee, Bryantown, Boones Crossroads,
Pleasant Grove and Sunbeam.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3629 7741 3632 7744 3631 7751 3643 7747
3654 7736 3655 7730 3656 7731 3655 7734
3681 7709 3669 7692 3665 7691 3663 7689
3662 7691 3658 7691 3656 7693 3656 7692
3653 7692 3651 7691 3627 7730 3627 7741
TIME...MOT...LOC 2021Z 222DEG 35KT 3641 7734
ButnerThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 6:46 AM EDT | Special Weather Statement | AKQ | Lunenburg, Mecklenburg | 29 min |
| Apr 26, 7:41 AM EDT | Special Weather Statement | AKQ | Charles City, Dinwiddie, Henrico, City of Colonial Heights, City of Hopewell, City of Petersburg | 49 min |
| Apr 26, 7:47 AM EDT | Special Weather Statement | AKQ | Chesterfield, City of Richmond | 28 min |
| Apr 26, 8:57 AM EDT | Special Weather Statement | AKQ | Brunswick | 33 min |
| Apr 26, 9:24 AM EDT | Special Weather Statement | AKQ | Dinwiddie, Prince George, Surry, Sussex, City of Colonial Heights, City of Hopewell and 1 more | 51 min |
| Apr 26, 10:41 AM EDT | Special Weather Statement | AKQ | Charles City, Essex, King and Queen, King William, New Kent, Richmond and 1 more | 49 min |
| Apr 26, 10:44 AM EDT | Special Weather Statement | AKQ | Southampton | 46 min |
| Apr 26, 11:18 AM EDT | Severe Thunderstorm Warning | AKQ | Southampton, City of Franklin, City of Suffolk | 42 min |
| Apr 26, 11:33 AM EDT | Special Weather Statement | AKQ | Lancaster, Middlesex, Northumberland | 42 min |
| Apr 26, 11:35 AM EDT | Special Marine Warning | AKQ | 55 min | |
| Apr 26, 11:51 AM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, Southampton, City of Chesapeake, City of Franklin, City of Hampton, City of Newport News and 3 more | 39 min |
| Apr 26, 11:52 AM EDT | Special Marine Warning | AKQ | 68 min | |
| Apr 26, 11:58 AM EDT | Special Weather Statement | AKQ | City of Virginia Beach | 92 min |
| Apr 26, 12:23 PM EDT | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Hampton, City of Newport News, City of Norfolk, City of Portsmouth, City of Suffolk and 1 more | 67 min |
| Apr 26, 12:27 PM EDT | Special Marine Warning | AKQ | 93 min | |
| Apr 26, 12:38 PM EDT | Special Marine Warning | AKQ | 37 min | |
| Apr 26, 12:42 PM EDT | Special Marine Warning | AKQ | 63 min | |
| Apr 26, 12:45 PM EDT | Severe Thunderstorm Warning | AKQ | Northampton | 30 min |
| Apr 26, 1:23 PM EDT | Areal Flood Advisory | AKQ | City of Chesapeake, City of Virginia Beach | 112 min |
| Apr 26, 1:27 PM EDT | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Virginia Beach | 38 min |
| Apr 26, 1:41 PM EDT | Special Marine Warning | AKQ | 64 min | |
| Apr 26, 1:44 PM EDT | Special Weather Statement | AKQ | Cumberland, Fluvanna, Goochland, Louisa | 46 min |
| Apr 26, 1:51 PM EDT | Special Marine Warning | AKQ | 54 min | |
| Apr 26, 1:59 PM EDT | Special Weather Statement | AKQ | Surry | 46 min |
| Apr 26, 2:21 PM EDT | Special Marine Warning | AKQ | 24 min | |
| Apr 26, 2:24 PM EDT | Special Weather Statement | AKQ | Chesterfield, Hanover, Nottoway, City of Richmond | 51 min |
| Apr 26, 2:46 PM EDT | Special Weather Statement | AKQ | Northumberland | 29 min |
| Apr 26, 2:59 PM EDT | Severe Thunderstorm Warning | AKQ | Lancaster, Northumberland, Richmond, Westmoreland | 19 min |
| Apr 26, 3:03 PM EDT | Special Marine Warning | AKQ | 57 min | |
| Apr 26, 3:09 PM EDT | Special Weather Statement | AKQ | Charles City, Dinwiddie, Henrico, King and Queen, King William, New Kent and 3 more | 51 min |
| Apr 26, 3:12 PM EDT | Special Weather Statement | AKQ | Essex, Henrico, King and Queen, King William, New Kent, Richmond and 5 more | 48 min |
| Apr 26, 3:15 PM EDT | Special Marine Warning | AKQ | 60 min | |
| Apr 26, 3:24 PM EDT | Severe Thunderstorm Warning | AKQ | Charles City, Chesterfield, Hanover, Henrico, King William, New Kent and 4 more | 33 min |
| Apr 26, 3:25 PM EDT | Special Weather Statement | AKQ | City of Norfolk, City of Portsmouth, City of Suffolk | 35 min |
| Apr 26, 3:26 PM EDT | Special Marine Warning | AKQ | 48 min | |
| Apr 26, 3:37 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, City of Hampton, City of Newport News, City of Norfolk, City of Poquoson, City of Portsmouth and 1 more | 27 min |
| Apr 26, 3:39 PM EDT | Special Marine Warning | AKQ | 66 min | |
| Apr 26, 3:40 PM EDT | Special Weather Statement | AKQ | Greensville, City of Emporia | 50 min |
| Apr 26, 3:48 PM EDT | Severe Thunderstorm Warning | AKQ | Essex, Lancaster, Middlesex, Northumberland, Richmond, Westmoreland | 42 min |
| Apr 26, 3:52 PM EDT | Special Weather Statement | AKQ | Gloucester, Mathews | 23 min |
| Apr 26, 3:55 PM EDT | Severe Thunderstorm Warning | AKQ | Gloucester, Mathews, Middlesex | 22 min |
| Apr 26, 3:56 PM EDT | Special Weather Statement | AKQ | Gloucester, James City, Lancaster, Middlesex, Northumberland, Surry and 2 more | 49 min |
| Apr 26, 4:00 PM EDT | Special Marine Warning | AKQ | 45 min | |
| Apr 26, 4:09 PM EDT | Severe Thunderstorm Warning | AKQ | Northampton | 51 min |
| Apr 26, 4:12 PM EDT | Special Marine Warning | AKQ | 63 min | |
| Apr 26, 4:21 PM EDT | Special Weather Statement | AKQ | Southampton, City of Franklin | 39 min |
| Apr 26, 4:25 PM EDT | Special Weather Statement | AKQ | City of Chesapeake, City of Virginia Beach | 50 min |
| Apr 26, 4:29 PM EDT | Special Marine Warning | AKQ | 76 min | |
| Apr 26, 4:29 PM EDT | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Norfolk, City of Virginia Beach | 46 min |
| Apr 26, 4:33 PM EDT | Special Weather Statement | AKQ | Lancaster, Northumberland | 42 min |
| Apr 26, 4:41 PM EDT | Areal Flood Advisory | AKQ | City of Virginia Beach | 2 hr |
| Apr 26, 4:43 PM EDT | Special Marine Warning | AKQ | 47 min | |
| Apr 26, 4:50 PM EDT | Special Marine Warning | AKQ | 70 min | |
| Apr 26, 4:53 PM EDT | Special Weather Statement | AKQ | Accomack | 37 min |
| Apr 26, 4:54 PM EDT | Special Marine Warning | AKQ | 66 min | |
| Apr 26, 5:05 PM EDT | Special Weather Statement | AKQ | Northampton, City of Chesapeake, City of Norfolk, City of Virginia Beach | 40 min |
| Apr 26, 5:18 PM EDT | Special Marine Warning | AKQ | 100 min | |
| Apr 26, 6:05 PM EDT | Special Marine Warning | AKQ | 70 min |
Nearby
Tornado Warnings in Virginia, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.